# SDR 200802041

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 8,540 hours, 5,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 7503 JFK TO IAD - ON APPROACH CREW SELECTED GEAR DOWN AND RECEIVED A RED "LG LEVER DISAGREE" MESSAGE ASSOC WITH A RED UP INDICATION ON THE LEFT MAIN.  CREW ALSO RECEIVED A CYAN "BRAKE CONTROL FAULT" MESSAGE ASSOCIATED WITH THIS CONDITION.  ONCE ON THE RUNWAY HEADING THE CREW CYCLED THE GEAR 2 TIMES AND IT WORKED NORMALLY BOTH TIMES.  THE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED UPLOCK AND DOWNLOCK PROX SENSORS AND HARNESSES ON LT MLG, NOW DEFECTS NOTED.  MAINT OBSERVED PSEM PARAMETERS ON DIAGNOSTIC PAGE OF CMC, NO DEFECTS NOTED.  CMC NEVER SHOWED ANY ACTIVE EICAS MSG'S.  HAS NOT REPEATED THIS DATE 02/04/2008.
